TY - JOUR T1 - About the Existence Time of Solutions for Field Equations in the One Space Dimension JO - Journal of Partial Differential Equations VL - 2 SP - 176 EP - 192 PY - 2000 DA - 2000/05 SN - 13 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5505.html KW - Field equations KW - weakly decaying data KW - existence time estimate AB - In this paper, we study the lower bounds problem for the existence time or solutions to the different massive Dinac-Kiein-Gordon equations and with different massive Klein-Gordon equations, in one space dimension, for weakly decaying Cauchy data, of size ε. The results assert that the existence time is (almost) larger than ε^{-4}.